Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Dengue fever - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3557 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hell sir
User :   i am suffering from Dengew fever from last three days
Doctor :  
ok
User :   Dengue Fever
User :   patelet count is 0000
Doctor :  
ok
Doctor :  
are you taking any medications?
User :   cau u suggest me how can i increase my patelet count
Doctor :  
you will need to treat the dengue fever first
Doctor :  
then slowly the platelet count will start increasing
User :   Ampoxin 500mg , Acecelofenic , and levcritizne
User :   levo citrizne
User :   is it sufficient
Doctor :  
yes it is fine
Doctor :  
you should continue these
User :   or do i need any thing more which increase my patelet count fast
Doctor :  
are you a vegetarian or a non vegetarian?
User :   i am pure vegistraian
Doctor :  
ok
Doctor :  
once your fever is controlled
Doctor :  
start taking lot of greens
Doctor :  
especially drumstick leaves are good for increasing counts
User :   ok sir thank u very much, i am also suffering with sever joing pains
Doctor :  
also now you can start a multivitamin which will have iron also in it

Doctor :  
you are already taking Acelofenac for pain
Doctor :  
it should help in joint pains
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor